# SDR RAIA00304100

- Difficulty date: April 3, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 10,615 hours, 9,471 cycles
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Part number: M83536
- Condition: Failed
- Location: Spoiler Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PIT- SPOILER FAIL WARNING INDICATION.  MAINTENANCE REMOVED AND REPLACED RELAY K0362, OPS CHECK OK.
